So me and my boyfriend had sex like around 11am but the condom broke in me. And the next morning at 9am I took not 1 but 2 plan b pills because I was so scared I was thinking that if I take a second pill it will work even better. Yeah the next week I started bleeding and all but on and off for a little bit over a week. I've had diarrhea, headaches, stomach pains, cramps, and nausea for almost 6 weeks now and still haven't gotten my period. I get cramps but idk what to think. I took 2 pregnancy tests already 15 days ago and both came out negative. Im not ready to have a baby right now I just turned 19 yesterday. Plus I have overprotective parents so I don't even want to Kno what they are gonna do or say. So please help. I want to know what's going on. I'm so scared.
You took a huge overdose! These are the side effects of that overdose!
The Manufacturer states that taking more than 1 Plan B is no more effective than taking 1.
Your cycle could be a mess for months. There are no studies done on the long term effects of taking such a huge dose of this artificial hormone.
1 Plan B is already a huge dose for your body to handle!
You're just going to have to sit & wait until your body recovers.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Mar 2014 • 1 answer
Posted 9 Dec 2014 • 1 answer
Posted 21 Sep 2015 • 1 answer
Posted 14 Jan 2016 • 1 answer
Posted 21 Jul 2016 • 2 answers